# SDR WX0A070655

- Difficulty date: October 23, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5955455506
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREPARATION FOR PAINT, FOUND RT AILERON TAB DAMAGED COMPOSITE AT CENTER HINGE AREA.  REPAIRED DAMAGED COMPOSITE ON RT AILERON CONTROL TAB AT CENTER HINGE AREA IAW BOEING MD80 SRM 51-70-1A, PAGE 41.
